# SDR RRXA001029

- Difficulty date: January 2, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LONGERON  33 LEFT SPLICE, BETWEEN STA 380 TO STA 440.  CORROSION DAMAGE BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW SPLICE AND INSTALLED IAW DC-8 SRM 51-1-20D.
